Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 08:25:38 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620640
  • Total Topics: 46759
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 181
Total: 185

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sustiva + Truvada = immediate energy increase!  (Read 2158 times)

0 Members and 1 Guest are viewing this topic.

Offline ajm_ldn

  • Member
  • Posts: 69
Sustiva + Truvada = immediate energy increase!
« on: January 28, 2007, 06:25:24 AM »
More of a comment than a question...

I was treatment naive and took the first dose Friday night and since Saturday morning I've had more energy than I can remember in the past 5 years.  I'm really surprised to be feeling so much better so quickly.  I even went jogging Saturday morning and felt totally fine.  I feel about 10 years younger.  If it's just the placebo effect, well then I'm certainly enjoying it.  No issues with vivid dreams, etc...  although I did wake up a couple times in the night for a pee and felt pretty dizzy, but not in a bad way.  Then right back to sleep immediately, thank God.

The only noticeable negative effect has been a bit of dizziness in the morning.  It's kinda fun / whimsical actually, but I probably shouldn't operate heavy machinery.  But it has only been two days so I'm hopeful this will go away.  Anyway, I'm amazed to be feeling so much better and pleased that the much dreaded side effects seem minimal.  Mainly writing this so that those who are freaked out about starting meds can know that sometimes, it aint so bad.   ;)

Offline J.R.E.

  • Member
  • Posts: 6,965
  • Joined Dec-2003 Living positive, since 1985.
Re: Sustiva + Truvada = immediate energy increase!
« Reply #1 on: January 28, 2007, 07:25:51 AM »
More of a comment than a question...

I was treatment naive and took the first dose Friday night and since Saturday morning I've had more energy than I can remember in the past 5 years.  I'm really surprised to be feeling so much better so quickly.  I even went jogging Saturday morning and felt totally fine.  I feel about 10 years younger. 


Hello Ajm,


This is good to hear !! When I started on meds in October of 2003, my energy levels rose almost immediately. Like you, In several days I was sleeping less, more soundly, and waking up with much improved energy levels. I was feeling 100% better. The differance was like night and day. I had been so tired, and sick for so long, I forgot what it was like to get moving again, and feel motivated !!


Wishing you the best-----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of April 14, 2014,  t-cells are at 485 Viral load unknown @ this time

 Current % is at 14% (L)

  
 62 years young.

Offline fondeveau

  • Member
  • Posts: 425
Re: Sustiva + Truvada = immediate energy increase!
« Reply #2 on: January 28, 2007, 07:33:49 AM »
And the appetite...good thing you are jogging!

Offline koi1

  • Member
  • Posts: 713
Re: Sustiva + Truvada = immediate energy increase!
« Reply #3 on: January 28, 2007, 11:38:18 AM »
Hey Guy,

I started feeling better three days after I started the combo. My apetite returned and my nausea diminishished by 90%. It started to kick ass immediately. I know the buzz you are talking about. Yesterday I ate about a pound of chocolate and got a real unexpected high. It was rather plesant, since I rarely drink anymore since my diagnosis.

rob
diagnosed on 11/20/06 viral load 23,000  cd4 97    8%
01/04/07 six weeks after diagnosis vl 53,000 cd4 cd4 70    6%
Began sustiva truvada 01/04/07
newest labs  drawn on 01/15/07  vl 1,100    cd4 119    7%
Drawn 02/10/07
cd4=160 viral load= 131 percentage= 8%
New labs 3/10/07 (two months on sustiva truvada
cd4 count 292  percentage 14 viral load undetectable

Offline budndallastx

  • Member
  • Posts: 463
Re: Sustiva + Truvada = immediate energy increase!
« Reply #4 on: January 30, 2007, 06:56:46 AM »
My doc told me I would be having a lot of energy since you're body has some assistance with the drugs.  Initially, it's the placebo effect but after a couple of days, the drugs are starting to get into your system.  I had a slight rash in Week 2 but nothing too serious that benedryl couldn't handle.

I had the same results as you reported.  I didn't start jogging since I hate running but definitely had a ton of energy.  A month later, my CD4's were up 182 and the CD4 percentage is up 7%.  The astounding thing is my viral load dropped to <50.  I consider myself damn lucky but am keeping my fingers crossed.  I did experiment with eating closer to taking the Sustiva, that was a major dizzy spell which I am not going to repeat.

Glad to hear you're doing so well !
Meds since: 11/20/2006
Sustiva / Truvada
12/08/2008 VL:<48 CD4 622 (38%)   
9/8/2008 VL:<48 CD4 573 (30%)
5/2008 VL:<48 CD4 464 (30%)
1/2008  VL: <50  CD4 425(28%)
9/2007   VL: <50  CD4 465 (27%)
6/2007   VL: <50   CD4 443 (26%)
3/2007  VL: <50   CD4 385 (25%)
12/2006 - VL: <50   CD4: 384 (25%)
11/2006 - VL:  22K  CD4: 208 (18%)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.